How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Kaushik Your Own Question

Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4597
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

My grandaughter was recently put on zoloft for crying most

Customer Question

my grandaughter was recently put on zoloft for crying most of the time. within 2 wks she began to shake. her dr changed her to welbutrin after 1 week she is having temper outburst. Do you have a suggestion?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yes but she is still taking welbutrin. Are tthese some of the side affects?
JA: Anything else in your medical history you think the psychologist should know?
Customer: We took her to a behavioral councelor from 3-14yrs old. We didn't have a problem with her at home or school but shr was made thru the court to go to other grandmother 2 times aweek. she hated that and it would make her angry until visits stopped.
Submitted: 6 months ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 6 months ago.
Greetings.
Welcome to the site.
Please kindly mention the dose of wellbutrin that she has been placed on ?
Regards

Related Mental Health Questions